# SDR CA141124011

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ABC STRUCTURAL INSPECTION MAINTENANCE NOTICED A 0.500" CRACK FOUND ON LT FRAME BS 288 AT STRINGER 11L LOCATION. REFERENCE "A" CHECK ITEM #37, FIGURE 27. "A HIGH FREQUENCY CURRENT SURFACE SCAN (EDDY CURRENT) WAS CARRIED OUT ON REPAIR OF STATION 288 FRAME AT WING BOX ATTACHMENT RIB AFTER DAMAGE WAS CUT OUT. NO FURTHER DEFECTS FOUND."   REPAIRS CARRIED OUT IAW CAS ENGINEERING B1900-53-002. TUB FITTING INSTALLED WET WITH PS870 USING ALL LOCK FASTENER PINS AND COLLARS. ALL EFFECTED AREA PREPED/EPOXY PRIMED IAW AMM  20-08-00.
